# SDR 2007UALA04554

- Difficulty date: November 3, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 47,589 hours, 5,750 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146722
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE FLIGHT ATTENDANT REQUEST CHECK 1R DOOR.  FOUND ESCAPE SLIDE RAFT CAME DOWN FROM THE DOOR. SUSPECT IMPROPER INSTALLATION OF SLIDE. REPOSITIONED ESCAPE SLIDE RAFT PER MM 25-69-01. AC OK FOR SERVICE.
